Israel Journal of Mathematics

, Volume 1, Issue 3, pp 163–165 | Cite as

On Hamiltonian bipartite graphs

  • J. Moon
  • L. Moser


Various sufficient conditions for the existence of Hamiltonian circuits in ordinary graphs are known. In this paper the analogous results for bipartite graphs are obtained.


Graph Theory Bipartite Graph London Math Analogous Result Preceding Result 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Dirac, G.A., 1952, Some theorems on abstract graphs,Proc. London Math. Soc.,2, 69–87.CrossRefMathSciNetGoogle Scholar
  2. 2.
    Erdös, P. and Gallai, T., 1959, On maximal paths and circuits of graphs,Acta Math. Acad. Sci. Hung.,10, 337–356.zbMATHCrossRefGoogle Scholar
  3. 3.
    Erdös, P., 1962, Remarks on a paper of Pósa,Publ. Math. Inst. Hung. Acad. Sci.,7, 227–228.zbMATHGoogle Scholar
  4. 4.
    Newman, D. J., 1958, A problem in graph theory,Amer. Math. Monthly,65, 677.Google Scholar
  5. 5.
    Ore, O., 1960, Note on Hamilton circuits,Amer. Math. Monthly,67, 55.CrossRefMathSciNetGoogle Scholar
  6. 6.
    Ore, O., 1961, Arc coverings of graphs,Ann. Mat. Pura Appl.,55, 315–321.zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    Pósa, L., 1962, A theorem concerning Hamilton lines,Publ. Math. Inst. Hung. Acad. Sci.,7, 225–226.zbMATHGoogle Scholar

Copyright information

© Hebrew University 1963

Authors and Affiliations

  • J. Moon
    • 1
    • 2
  • L. Moser
    • 1
    • 2
  1. 1.University CollegeLondon
  2. 2.University of AlbertaCanada

Personalised recommendations